# SDR CA131010010

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,901 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Button
- Part number: LW12892
- Condition: Broken
- Location: Rocker Pin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 200HR ROCKER ASSY INSPECTION, DISCOVERED ROCKER PIN THRUST BUTTONS BROKEN.  SPOKE WITH A ENGINE SHOP AND DISCOVERED ORIGINAL THRUST BUTTONS SUPPLIED BY LYCOMING WERE ORIGINALLY CLEAR.  OVER TIME, THE BUTTONS TURN BLACK AND EVENTUALLY BECOME BRITTLE AND BREAK.  NEW BUTTONS SUPPLIED BY MFG ARE WHITE AND DO NOT TURN BLACK WITH TIME AND DO NOT BECOME BRITTLE.  2 BUTTONS THAT WERE FOUND BROKEN WERE REPLACED WITH NEW STYLE.  ALL OTHER BUTTONS WERE INSPECTED SERVICEABLE BUT ARE SCHEDULED TO BE REPLACED WITH NEW STYLE AT 200HR INSPECTION.
